# SDR N6WA20090102

- Difficulty date: January 12, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 9,152 hours, 6,418 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 9752753
- Part serial: 1136
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE WARNING.  (LANDING GEAR WOULD NOT RETRACT) REPLACED BALANCE RELIEF VALVE IAW CRJ-700 29-12-05.  OPS AND LEAK CHECK GOOD.
